# SDR AALA202001179006

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,930 hours, 27,355 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Terminal
- Condition: Arced
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING APU BATTERY CHARGER CLEANING FOUND POSITIVE SIDE LUG HAD SIGNS OF ARCHING. REPLACED TERMINAL LUG PER SWPM 20-30-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 24-31-04-404-005.
